# SDR ASAA2019092630844

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 23,456 hours, 7,608 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DESCENT APPROACHING 12000', THE RIGHT FUEL QUANTITY RAPIDLY DECREASED TO 1500# IMBALANCE. THE YELLOW IMBALANCE LIGHT REMAINED ILLUMINATED UNTIL WE MADE OUR FIRST RIGHT TURN TAXIING OFF OF THE RUNWAY THEN THE RIGHT FUEL QUANTITY RESUMED READING CORRECTLY. GROUNDED - YES. FQIS BITE CHECK REF B737-900 FIM 28-41 TASK 801 NO INFLT FAULTS, CURRENT STATUS GOOD GND TEST PASS. ACCOMPLISHED FQIS SYSTEM TEST B737-900 AMM 28-41-41 AND ALSO TANK AND COMP UNITS TEST AMM 28-41-21 FOR #1 TANK. ALL TESTS NORMAL. ACCOMPLISHED A FQIS SYSTEM TEST PER AMM 28-41-41 AND A TANK AND COMP UNITS TEST ON #2 TANK PER AMM 28-41-21. ALL TESTS NORMAL. REINSTALLED #1 AND #2 BUSING PLUGS REF AMM 28-41-41. GROUND VERIFICATION TEST IS GOOD.
